Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized quotient rings

Author: Fred Richman
Journal: Proc. Amer. Math. Soc. 16 (1965), 794-799
MSC: Primary 13.80; Secondary 16.00
MathSciNet review: 0181653
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961.
  • [2] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • [3] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856
  • [4] O. Zariski and P. Samuel, Commutative algebra, Vols. 1, 2, Van Nostrand, New York, 1958-1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.80, 16.00

Retrieve articles in all journals with MSC: 13.80, 16.00

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society